Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

legz

Member
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

0 Neutral

About legz

  • Rank
    legz
  • Birthday 06/06/1982

Profile Information

  • Location
    California, Roseville
  • Interests
    Well I have been active in sports my entire life. Until recently I was always going out with friends. I enjoyed the bar scene as well as floating down the river wiht friends. I pretty much just liked being around my friends.. However, as of the last 3 -4 months I haven't being doing much of anything because I have been so self-concious of my face. Anyways I have started a treatment of accutane so I'm hopeful that I will soon return to my normal outgoing self.
  1. I started at 40mg the first month and then moved to 60mg. At 40mg the breakout was really bad so when I moved to 60mg I couldn't tell if it was getting worse. Everyone reacts differently though so you maybe you are one of the lucky ones. Meghan
  2. I have always had a little peachfuzz. However, I'm on my third month of accutane and I just noticed it seems to be a little heavier. I'm also curious about the hormonal acne so let me know what you find out. My BC pills have helped my acne I think but it may just be the accutane. Meghan
  3. I had a really bad initial breakout also. I had huge cysts on my forehead and cheeks. It was real embarassing. I'm now on my third month and I no longer get the big cysts but I have some scaring from where they used to be. Meghan
  4. Yes, my derm gave me a prescription for the rash on my arms and on my face. It is a topical steroid. I notice though if I stay very moisterized that I don't need to use the prescription as much. Meghan
  5. 1) My initial breakout was really bad! I had a lot of cysts, it left a lot of red marks that still haven't faded yet. 2) At the begining of my second month I stopped getting the cysts but, I had a lot of red marks from them. I'm on my third month now and I don't get any new breakouts but dealing with the red marks still. Meghan
  6. As sensitive as I am about people making fun of skin issues I thought it was so funny. Meghan
  7. Mine started when I was in high school really bad. I had cystic acne but it was only like 3 or 4. I was on antibiotics for a year or two and then it went away. I was clear from cystic acne for about 3 years and then about six months ago it came back. Except this time when it came back it was 10 times worse then when I had it in HS. I started using antibiotics and creams again with no results. It was bad. I'm now on my second month of accutane and I'm hoping that this might have good resu
  8. When I started accutane my face was just bad on my chin area. I had pretty severe acne but it was just on my chin. After 2 weeks on accutane my entire face brokeout with huge cysts all over. It finally started to clear up on my fourth week. I'm now on my 5th week and my skin is pretty much clear except for all the red marks. I also have had some side effects like a rash on my arms. My derm said it was normal and gave me a presc for a topical cream. I have also had a little weight loss. So
  9. I have had them in my nose, on the inside of my ears, and I had this huge cyst on my lower back that took like 3 weeks to go away. It was nasty but it has never returned. Meghan
  10. I'm finishing my 4th week on accutane and I just noticed about 2 days ago a rash like thing on my hands also. Did yours go away? Did you ask your derm what it was and if so what was it? Thanks Meghan
  11. Before I started my treatment of accutane I had acne just on my chin and a little on my left cheeck area. After starting accutane my skin went crazy. I had it all over my face it was cystic and gross. I'm now on my 4th week and it has finally stopped for now. I just have a lot of red marks on my face. I have read that others don't have a bad breakout at all, so good luck. As far as other side effects I haven't had any. Oh, my skin is a little dry and my scalp is a little itchy. Well good
  12. I am on my 4th week of accutane now. I noticed that I lost weight also. I thought maybe it was because I was so depressed that my skin got so bad. I will have to ask the derm next time I go in. I have an appt in a week.
  13. What bandaid is this? Is it for your face? I have never heard of this before. Good luck! Meghan
  14. I read a simaliar article in my local paper. It sucks that some people would not take this medication seriously. Did they not read all the serious side effects to getting preg? However, I do think that it's a good idea for girls to get tested for preg every month before they can refill there prescriptions. Condoms and BC are never 100% safe. Meghan
  15. I had the same thing happen to me before I went on accutane. My best advice which I guess isn't very helpfull is to give it time. If you leave it alone it will eventually heal. It sucks but it will eventually go away. Do you see a derm?
×